MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS SCOUT®; Marker, Radiographic, Implantable

MERIT MEDICAL SYSTEMS SCOUT®; Marker, Radiographic, Implantable
Catalog Number SSR75S-01/Q
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/03/2026
Type of Reportable Event Malfunction

Brand Name
SCOUT®
Common Device Name
Marker, Radiographic, Implantable
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS
1600 w merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS
1600 w merit parkway
south jordan UT 84095
Manufacturer Contact
lisa perz msn, rn, pmp
1600 merit parkway
south jordan, UT 84095
+1(801)208-4225
MDR Report Key50591816
Report Number2032338-2026-00018
Device Sequence Number15969330
Product Code NEU
UDI-Device Identifier00884450719565
UDI-Public00884450719565
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSSR75S-01/Q
Device Lot NumberH3556290
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date09/03/2026
Supplement Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown